# SDR ASOA2015032712489

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT FROM FS5661+32 TO FS677 AND AT RBL9 IS CORRODED OUT OF LIMITS.  RECEIVED EC/TC REO 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  REMOVED SEAT TRACK SEGMENT FROM FS 661+32 - FS 677 AT RBL 9 IAW AMM 53-00-49-000-801-A11.  INSTALLED SEAT TRACK SEGMENT FROM FS 661+32 - FS 677 AT RBL9 IAW AMM 53-00-49-400-801-A11.
